Academic Journals Database
Disseminating quality controlled scientific knowledge

Global attractors for a class of degenerate diffusion equations

ADD TO MY LIST
 
Author(s): Shingo Takeuchi | Tomomi Yokota

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2003;
Issue: 76;
Start page: 1;
Date: 2003;
Original page

Keywords: Global attractors | p-Laplacian | degenerate diffusion.

ABSTRACT
In this paper we give two existence results for a class of degenerate diffusion equations with p-Laplacian. One is on a unique global strong solution, and the other is on a global attractor. It is also shown that the global attractor coincides with the unstable set of the set of all stationary solutions. As a by-product, an a-priori estimate for solutions of the corresponding elliptic equations is obtained.
Why do you need a reservation system?      Affiliate Program